• Hello, please REGISTER and become a member of our community! You will then be able to start threads, post comments and send messages to other members. Thanks!

WTD happened to my appetite?

babyhulk

Registered Member
Joined
Dec 8, 2010
Messages
138
Reaction score
22
Points
0
Location
Louisiana
Get Shredded!
This might seem like a dumb question, but Im on Day 2 on my test e and anadrol cycle. I thought that my appetite would increase, but WTF??!! It has gone from bad to worse. I feel full all the time. And it takes less food to make me feel that way than it used too. My conclusion is the oral. Any advice besides herb for increasing my appetite. I don't have a problem with it, except it makes me crave the wrong kinds of food...
 

Mr.BTB

Registered Member
Joined
Dec 17, 2009
Messages
943
Reaction score
160
Points
0
Location
Auz
Either drop the Anadrol see how you feel, or do some cardio first thing in the morning that always sends my hunger up, B vitamins are also meant to help it but not tried it.
Or throw EQ in to the mix lol.
 

dirtbiker666

Registered Member
Joined
May 11, 2011
Messages
859
Reaction score
125
Points
0
Location
east side
I am NO pro BUT you have only been on for two days shit don't happen overnight give your body some time to adjust.
 

babyhulk

Registered Member
Joined
Dec 8, 2010
Messages
138
Reaction score
22
Points
0
Location
Louisiana
i will wait it out sir. i also noticed the infamous back pump already. hell i thought something was wrong with me when I couldn't bend all the way over. lol
 

overburdened

Board Rep
Joined
Mar 28, 2012
Messages
1,339
Reaction score
188
Points
0
Location
POLAND
This might seem like a dumb question, but Im on Day 2 on my test e and anadrol cycle. I thought that my appetite would increase, but WTF??!! It has gone from bad to worse. I feel full all the time. And it takes less food to make me feel that way than it used too. My conclusion is the oral. Any advice besides herb for increasing my appetite. I don't have a problem with it, except it makes me crave the wrong kinds of food...
first of all, you are on day 2... test hasn't even begun to kick in... but the a-bombs should be helping(unless your liver enzymes are high).... what else are you taking that affects liver enzymes?(statin meds, nsaids(Ibuprofen, tylenol, naproxen), antidiabetic meds(glucophage, etc), .....) sounds to me that something is jacking your liver enzymes up
 

babyhulk

Registered Member
Joined
Dec 8, 2010
Messages
138
Reaction score
22
Points
0
Location
Louisiana
The only thing Ive taken has been Animal Paks, Milk Thistle, Vitamin C, Creatine, Protein, and BC powder for a headache yesterday.
 

babyhulk

Registered Member
Joined
Dec 8, 2010
Messages
138
Reaction score
22
Points
0
Location
Louisiana
I have a hard time believing your having sides at 2 days in...

I don't need to lie about anything. Seriously last night it felt like the bottom of my spine was full and tight. I could bend all the way down to touch my toes, but when I got almost there it tightened up so much that I thought it was a catch in it, only it didn't hurt, just like something was preventing it from going full stretch downward.
 

hypo_glycemic

Registered Member
Joined
Dec 29, 2010
Messages
2,667
Reaction score
902
Points
0
Location
USA
Anadrol knocks my appetite down as well.. Do more cardio OP. Start off the morning w/ fruit.. That helped me a lot.A bombs don't work well with my body at all...
 

fsoe

Marriage is WONDERFUL !!!
Registered Member
Joined
Apr 20, 2011
Messages
1,231
Reaction score
58
Points
0
Location
Florida
SDMZ - Dbol - Drol - kill my appetite - I have to force myself to eat -
 

babyhulk

Registered Member
Joined
Dec 8, 2010
Messages
138
Reaction score
22
Points
0
Location
Louisiana
What makes it weird? My appetite is still way down, feels like Im gonna puke to eat so much. But like biker said, that's a nice article. Everytime I feel like shit, I just read it. Works for me. Also, it mustve been something else that had my back screwed. It not noticeable at all now.
 
Top